Table of Contents
Journal of Complex Analysis
Volume 2017, Article ID 3253095, 10 pages
https://doi.org/10.1155/2017/3253095
Research Article

Entire Functions of Bounded L-Index: Its Zeros and Behavior of Partial Logarithmic Derivatives

1Department of Advanced Mathematics, Ivano-Frankivsk National Technical University of Oil and Gas, 15 Karpatska St., Ivano-Frankivsk 76019, Ukraine
2Department of Function Theory and Theory of Probability, Ivan Franko National University of Lviv, 1 Universytetska St, Lviv 79000, Ukraine

Correspondence should be addressed to Andriy Bandura; moc.liamg@aistynapokyirdna

Received 5 August 2017; Accepted 15 October 2017; Published 6 November 2017

Academic Editor: Stanislawa Kanas

Copyright © 2017 Andriy Bandura and Oleh Skaskiv. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Bandura, and Skaskiv, “Analytic functions in the unit ball of bounded L-index: Asymptotic and local properties,” Matematychni Studii, vol. 48, no. 1, pp. 37–74, 2017. View at Publisher · View at Google Scholar
  • Andriy Bandura, and Oleh Skaskiv, “Asymptotic estimates of entire functions of bounded $\mathbf{L}$-index in joint variables,” Novi Sad Journal of Mathematics, vol. Accepted, 2018. View at Publisher · View at Google Scholar
  • A. Bandura, and O. Skaskiv, “Analytic Functions In The Unit Ball And Sufficient Sets Of Boundedness Of L-Index In Direction,” Bukovinian Mathematical Journal, vol. 6, no. 1-2, 2018. View at Publisher · View at Google Scholar
  • A. Bandura, O. Skaskiv, and V. Tsvigun, “Some Characteristic Properties Of Analytic Functions In D×ℂ Of Bounded L-Index In Joint Variables,” Bukovinian Mathematical Journal, vol. 6, no. 1-2, 2018. View at Publisher · View at Google Scholar
  • Skaskiv, “Progress in the open problems in theory of functions of bounded index,” Matematychni Studii, vol. 49, no. 1, pp. 109–112, 2018. View at Publisher · View at Google Scholar
  • Andriy I. Bandura, and Oleh B. Skaskiv, “Partial logarithmic derivatives and distribution of zeros of analytic functions in the unit ball of bounded L-index in joint variables,” Journal of Mathematical Sciences, 2019. View at Publisher · View at Google Scholar